A 21-year-old female asked:
Disclaimer

im not pragnant. have pcod. from last month having spotting, tday its 10th day. having dark maroon color discharge, but sometimes plane red color too?

1 doctor answer
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
PCOD bleeding: It is not uncommon for pcod to produce an absence of a period then spotting thereafter due to hormone imbalances. Consult with your local gyn md for a more detailed answer.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
By 12 months,, 50%: of women stop having menses with Depo, but the other 50% continue to have some spotting or irregular periods after that. The first 3 months are report ... Read More
A 18-year-old female asked:
Dr. David Krulak
22 years experience Family Medicine
Depo: Although often shorter, it can take a year or more before periods go back to normal after stopping DepoProvera shots. While in transition, periods can ... Read More
A female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Late/bleeding: If you are sexually active you may be pregnant. If not you may have some imbalance of your hormones. Do a pregnancy test and see your doctor. All the ... Read More
A 21-year-old female asked:
Dr. Rawhi Omar
43 years experience Pathology
Unexplained bleeding: You need a thorough GYN checkup as soon as possible. It is abnormal to have continuous bleeding as you describe which may also be complicated by secon ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month